MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 120" 15 DROP PRIMARY SET W/3 MICROCLAVE® CLEAR, 3-PORT NANOCLAVE® MANIFOLD W/CHE; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 120" 15 DROP PRIMARY SET W/3 MICROCLAVE® CLEAR, 3-PORT NANOCLAVE® MANIFOLD W/CHE; STOPCOCK, I.V. SET
Catalog Number AM3025
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - additional phone number: (b)(6).The initial reporter indicated that the event occurred at least 10 times; however, no additional information was given pertaining to the additional instances.A search of the complaint database showed no prior report of these events.The device is not available for evaluation.The investigation is pending completion.Upon completion a supplemental mdr will be submitted.
 
Event or Problem Description
A complaint was received regarding a 120" 15 drop primary set w/3 microclave® clear, 3-port nanoclave® manifold w/check valve, rotating luer, 1 ext that expereinced leakage and breakage during use.The report stated that the claves on the 3 prong break off very easily while in use causing a safety issue for their patients and the staff.This happened during patient use and propofol sprayed all over the crna, the floor and the patient.The patient was not harmed.They have the faulty piece left after the crna cleaned it off.The line was not salvaged because of the propofol in the line but the 3 prong was cleaned.This has happened at least 10 times.
 
Additional Manufacturer Narrative
Investigation summary: a photo was shared where 1 of the 3 nanoclaves is observed to be separated from the manifold, no additional physical damage or anomalies are observed.Complaint of separation can be confirmed based on the photo shared by customer.However, since no product sample was received for investigation a comprehensive failure investigation cannot be performed a probable cause cannot be determined.The device history record review couldn't be performed due to the lot number for this complaint was unknown.

Brand Name
120" 15 DROP PRIMARY SET W/3 MICROCLAVE® CLEAR, 3-PORT NANOCLAVE® MANIFOLD W/CHE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22819101
Report Number9617594-2025-01693
Device Sequence Number5766054
Product Code FMG
UDI-Device Identifier00887709091757
UDI-Public00887709091757
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM3025
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROPOFOL, MFR UNKNOWN.
Patient SexUnknown